# SDR IPXA2019111148861

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC754673
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE R/H SIDE UPPER LATCH SPOOL FITTING/DOUBLER IS WORN THRU.REMOVED, FABRICATED AND REPLACED FITTING/DOUBLER IAW DWG. AKC7546 AND SRM 51-35-01. (MINOR)
